# SDR DALA2023092007751

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,259 hours, 42,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0673 DOOR 4 (LOC 610) HANDLE NOT DOWN AND FULLY LOCKED. CORRECTIVE ACTION: VERIFIED WHEN PRESSURIZED DOOR 4 HANDLE SLIGHTLY SHIFT TOWARDS OPEN APROX 2" REF B757 AMM 05-51. ADJUSTED DOORSTOP PINS PER B757 AMM 52-11. (4953036)
